MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 approximating from aware date as the event date was not provided.
 
Event or Problem Description
It was reported that stent moved on balloon.The target lesion was located in the left profunda vein.A 8.0x30x135cm express ld iliac/biliary stent was selected for use.However, it was noted that the stent was coming off the balloon.The procedure was completed with another express ld stent.No known patient complications were reported.
 
Event or Problem Description
It was reported that stent moved on balloon.The target lesion was located in the left profunda vein.A 8.0x30x135cm express ld iliac / biliary stent was selected for use.However, it was noted that the stent was coming off the balloon.The procedure was completed with another express ld stent.No known patient complications were reported.It was further reported that during procedure, the balloon came off the shaft of the delivery system with the stent still on the balloon.The device was removed over a wire.
 
Additional Manufacturer Narrative
Device evaluated by mfr: device was returned for analysis.The balloon was received tightly folded which indicates it had not been subjected to positive pressure.No issues were noted with balloon that could potentially have contributed to the complaint incident.A visual and microscopic examination found that the stent had moved distally by approximately 6mm from its original crimped position.The stent crimping impression was visible on the portion of exposed balloon material.No other issues were identified with the stent.A visual and microscopic examination of the device identified no issues with the markerbands or tip.A visual and tactile examination of the shaft identified no issues.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10105835
Report Number2134265-2020-07174
Device Sequence Number3016927
Product Code NIO
UDI-Device Identifier08714729579700
UDI-Public08714729579700
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024753543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/27/2020
07/16/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/11/2020
07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1